# SDR FDEA202004300862

- Difficulty date: April 30, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 73,168 hours, 25,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT AT BS 1550 & L/H TRANSITION PANEL PUNCHED (CRACKED). TRANSITION PANEL REPAIR ACCOMPLISHED IAW B757-200 SRM 53-00-53-2R REPAIR 2.
